# SDR FDEA201012234743

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MDCC SEAT TRACK NR1 (Y -0) HAS CORROSION AT 9" TO 12 " FWD OF FR 70 (ABOUT 3   SQ INCHES).  REMOVED SEAT TRACK SECTION NR1 (Y -0) FROM BETWEEN FR 66 TO FR 73. FABRICATED AND INSTALLED NEW SEAT TRACK SECTION NR1 (Y - 0) FROM BETWEEN FR 66 TO FR 73 USING THE ORIGINAL PRODUCTION SPLICE SECTIONS, IAW SRM 53-10-16, FIG 101.
